# SDR SWAA2012062505225

- Difficulty date: June 22, 2012
- Submitted: June 26, 2012
- Operation: Air carrier
- Aircraft: N990AT
- Make and model: Boeing 717-200
- Aircraft serial: 55134
- Aircraft time: 31,186 hours, 20,607 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 3014041
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP BETWEEN ROW 25 TO ROW 31.  REMOVED AND REPLACED BATTERY IAW AMM.
